# SDR DALA13067445643

- Difficulty date: November 26, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 53,928 hours, 21,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BILGE FRAME DENTED AT BS 1340, RBL 28. REPAIRED FRAME IAW SRM 53-00-07, REPAIR 5, FIG 201.
